Mathematische Zeitschrift

, Volume 172, Issue 2, pp 97–105 | Cite as

Infinitely generated subgroups of finitely presented groups. Part II

  • Gilbert Baumslag
  • Frank B. Cannonito
  • Charles F. MillerIII
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Baumslag, G.: Subgroups of finitely presented metabelian groups. J. Austral. Math. Soc. Ser A,16, 98–110 (1973)Google Scholar
  2. 2.
    Baumslag, G., Cannonito, F.B., Miller III, C.F.: Infinitely generated subgroups of finitely presented groups I. Math. Z.153, 117–134 (1977)Google Scholar
  3. 3.
    Romanovskii, N.S.: Some algorithmic problems for solvable groups. Algebra i Logika13, 26–34 (1974) [Russ.]. Engl. Transl.: Algebra and Logic13, 13–16 (1974)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Gilbert Baumslag
    • 1
  • Frank B. Cannonito
    • 2
  • Charles F. MillerIII
    • 3
  1. 1.Graduate Center of the City University of New YorkNew YorkUSA
  2. 2.Department of MathematicsUniversity of CaliforniaIrvineUSA
  3. 3.Department of MathematicsUniversity of MelbourneParkvilleAustralia

Personalised recommendations